# SDR ERA2002F00000

- Difficulty date: March 27, 2002
- Submitted: May 13, 2002
- Operation: Air carrier
- Aircraft: N562EH
- Make and model: Skrsky S61N
- Aircraft serial: 61257
- System (JASC): 2910 · Hydraulic System, Main
- Part: Nut
- Part number: AN6289D8
- Condition: Split
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON INBOUND FLIGHT, THE PRIMARY HYDRAULIC SYSTEM FAILED.  AIRCRAFT WAS LANDED AT THE FIRST AVAILABLE PLACE.  INSPECTED AND FOUND PRIMARY HYDRAULIC TANK EMPTY DUE TO LEAK AT SPLIT HYDRAULIC FITTING JAM NUT.  REMOVED AND REPLACED WITH A SERVICEABLE NUT AN ORING.  REPLACED HYDRAULIC PUMP DUE TO POSSIBLE RUN DRY CONDITION.  LEAK AND OPS CHECK OK.
